# SDR SIMA20250702001

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 26,522 hours, 17,476 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WING 1 LEAK IN FLIGHT AFTER PASSING 10,000 DECLARED EMERGENCY RETURN TO FIELD/NO OW LANDING. SUSPECTED LEAK IN TELESCOPIC TUBE, RETORQUED COUPLING ON LT TELESCOPIC TUBE PER AMM 30-11-04. OPS CHECK CW AND GOOD IAW AMM 30-11-00. NO FURTHER DEFECTS NOTED AT THIS TIME. SUSPECTED LEAK IN TELESCOPIC TUBE, RETORQUED COUPLING ON LT TELESCOPIC TUBE PER AMM 30-11-04. OPS CHECK CW AND GOOD IAW AMM 30-11-00. NO FURTHER DEFECTS NOTED.
